Nonlocal boundary value problems for first-order loaded operator-differential equations
Differencialʹnye uravneniâ, Tome 31 (1995) no. 11, pp. 1901-1905
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_11_a15,
author = {M. T. Dzhenaliev (Jenaliyev)},
title = {Nonlocal boundary value problems for first-order loaded operator-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1901--1905},
year = {1995},
volume = {31},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_11_a15/}
}
TY - JOUR AU - M. T. Dzhenaliev (Jenaliyev) TI - Nonlocal boundary value problems for first-order loaded operator-differential equations JO - Differencialʹnye uravneniâ PY - 1995 SP - 1901 EP - 1905 VL - 31 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_11_a15/ LA - ru ID - DE_1995_31_11_a15 ER -
M. T. Dzhenaliev (Jenaliyev). Nonlocal boundary value problems for first-order loaded operator-differential equations. Differencialʹnye uravneniâ, Tome 31 (1995) no. 11, pp. 1901-1905. http://geodesic.mathdoc.fr/item/DE_1995_31_11_a15/